Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 98, NWS Austin/San Antonio, TX

May 27, 2014Hays County, Travis County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 27, 2014, 7:45 PM CDT for Hays County, Travis County, Texas. It was in force for 45 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2014, 7:45 PM CDT (00:45 UTC)
Expired
May 27, 2014, 8:30 PM CDT
In force
45 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Hays County, TX, Travis County, TX

The radar

The Austin/San Antonio radar (KEWX), 63 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 7:56 PM CDTHAIL 12 W Lakeway, TX
May 27, 8:00 PM CDTHAIL 16 Wnw Hays, TXDELAYED REPORT FROM LAST EVENING
May 27, 8:02 PM CDTHAIL 12 Ese Lakeway, TX
May 27, 8:15 PM CDTHAIL 0.55 W Sunset Valley, TXONE QUARTER TO ONE HALF INCH HAIL
May 27, 8:15 PM CDTHAIL 0.757 Nne Driftwood, TX
May 27, 8:15 PM CDTHAIL 0.885 W Sunset Valley, TX
May 27, 8:15 PM CDTHAIL 1.56 S Bee Cave, TX
May 27, 8:17 PM CDTHAIL 13 Se Bee Cave, TX
May 27, 8:18 PM CDTHAIL 0.753 Nw Tanglewood Forest, TXHAIL FELL FOR ABOUT TWO MINUTES
May 27, 8:19 PM CDTHAIL 1.755 W Sunset Valley, TX
May 27, 8:26 PM CDTHAIL 1.54 W Sunset Valley, TX
May 27, 8:35 PM CDTHAIL 22 Ssw Tanglewood Forest, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 3:18 PM CDTSevere Thunderstorm WatchSPC6 hr
May 27, 3:40 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 0.8 hours before the alert went out and 285 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2014-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1431 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2014-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1431 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
837 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
1.0
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

044 
WUUS54 KEWX 280045
SVREWX
TXC209-453-280130-
/O.NEW.KEWX.SV.W.0098.140528T0045Z-140528T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
745 PM CDT TUE MAY 27 2014

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL HAYS COUNTY...
  WESTERN TRAVIS COUNTY...

* UNTIL 830 PM CDT.

* AT 743 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR LAKEWAY...
  OR 13 MILES WEST OF ANDERSON MILL...AND MOVING SOUTHEAST AT 30 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE BEE CAVE...MANSFIELD DAM...
  DRIPPING SPRINGS...WEST LAKE HILLS...ROLLINGWOOD...DRIFTWOOD...
  TANGLEWOOD FOREST...AUSTIN BERGSTROM INT AP AND ONION CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR SOUTH CENTRAL TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 1100 PM CDT TUESDAY EVENING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3018 9761 3003 9807 3042 9813 3047 9790
TIME...MOT...LOC 0045Z 332DEG 28KT 3038 9800

$$
2 follow-up statements
187 
WWUS54 KEWX 280103
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
803 PM CDT TUE MAY 27 2014

TXC209-453-280130-
/O.CON.KEWX.SV.W.0098.000000T0000Z-140528T0130Z/
HAYS TX-TRAVIS TX-
803 PM CDT TUE MAY 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHWESTERN TRAVIS AND CENTRAL HAYS COUNTIES...

AT 759 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS
LOCATED NEAR BEE CAVE...OR 11 MILES NORTHEAST OF DRIPPING SPRINGS...
MOVING SOUTHEAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LOST
CREEK...WEST LAKE HILLS...ROLLINGWOOD...SUNSET VALLEY...DRIFTWOOD...
PILOT KNOB...MANCHACA...HAYS...TANGLEWOOD FOREST...SAN LEANNA AND
ONION CREEK

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR SOUTH CENTRAL TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 1100 PM CDT TUESDAY EVENING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3034 9809 3039 9788 3016 9766 3004 9803
TIME...MOT...LOC 0103Z 334DEG 21KT 3030 9796

$$
491 
WWUS54 KEWX 280121
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
821 PM CDT TUE MAY 27 2014

TXC209-453-280130-
/O.CON.KEWX.SV.W.0098.000000T0000Z-140528T0130Z/
HAYS TX-TRAVIS TX-
821 PM CDT TUE MAY 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTH CENTRAL TRAVIS AND CENTRAL HAYS COUNTIES...

AT 817 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR TANGLEWOOD
FOREST...MOVING SOUTHEAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HAYS...
MANCHACA...SAN LEANNA AND ONION CREEK

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR SOUTH CENTRAL TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 1100 PM CDT TUESDAY EVENING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3006 9798 3022 9803 3030 9785 3014 9771
      3009 9786
TIME...MOT...LOC 0121Z 329DEG 28KT 3018 9787

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 6:31 PM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, May 27, 6:31 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
631 PM CDT TUE MAY 27 2014

.AVIATION...
BROAD UPPER LEVEL LOW LOCATED ALONG THE RED RIVER CONTINUES TO
MOVE SE THIS EVENING. DISTURBANCES ROTATING AROUND THE LOW
CONTINUE TO PRODUCE PERIODS OF SHOWERS AND THUNDERSTORMS. A FEW OF
THE STORMS WILL BECOME STRONG TO SEVERE WITH DAMAGING WINDS AND
LARGE HAIL THE MAIN THREATS. CURRENT RADAR SHOWS ONLY ISOLATED
CONVECTION AT THIS TIME. WILL LIKELY SEE SOME ADDITIONAL
DEVELOPMENT DURING THE EVENING. WILL INCLUDE A TEMPO GROUP FOR THE
I-35 SITES AS CONVECTION HAS FORMED AND IF THEY HOLD TOGETHER
COULD IMPACT THE TERMINALS THROUGH 03Z. MVFR CIGS CURRENTLY AT
KAUS AND KSAT. MAY BECOME VFR FOR A FEW HOURS THIS EVENING BEFORE
MVFR CIGS RETURN AREA WIDE AFTER 07Z. AFTER 09Z LIKELY TO SEE IFR
CIGS THROUGH 15Z ALONG WITH SOME FOG. WILL RETURN TO MVFR CIGS
AFTER 15Z THEN BACK TO VFR AFTER 17Z-19Z. WINDS LIKELY TO BE
EASTERLY THIS EVENING AT 5 TO 10 KNOTS. THEN AFTER 13Z-15Z WINDS
BECOME NORTHERLY NEAR 10 KNOTS...THEN BACK TO EASTERLY AFTER 20Z.

&&

.PREV DISCUSSION... /ISSUED 401 PM CDT TUE MAY 27 2014/

UPDATE...
TO ISSUE TORNADO WATCH AND INCLUDE LONG TERM DISCUSSION.

DISCUSSION...
IN ADDITION TO BUOYANCY ACROSS THE REGION THERE IS AMPLE VERTICAL
WIND SHEAR ACROSS THE REGION WHERE SKIES CLEARED THIS AFTERNOON.
HAVE ISSUED A TORNADO WATCH FOR THE AREA ALONG AND WEST OF A LINE
FROM FREDERICKSBURG TO NEW BRAUNFELS TO HALLETTSVILLE UNTIL 11 PM
THIS EVENING. WE HAVE ALSO EXPANDED THE SEVERE THUNDERSTORM WATCH
TO INCLUDE TRAVIS COUNTY.

IN THE EXTENDED PERIOD OF THE FORECAST...THE UPPER LEVEL LOW WILL
SLOWLY MOVE TO THE EAST-SOUTHEAST ACROSS LOUISIANA. THIS WILL KEEP
SLIGHT TO LOW END CHANCE POPS IN THE FORECAST...MAINLY ACROSS THE
EASTERN HALF OF THE FORECAST AREA...THROUGH THE END OF THE WEEK.
SUNDAY INTO MONDAY AND UPPER LEVEL RIDGE WILL BUILD UP FROM THE
SOUTHWEST. THIS WILL BRING AN END TO RAIN CHANCES FOR THE
BEGINNING OF NEXT WEEK.

PREV DISCUSSION... /ISSUED 334 PM CDT TUE MAY 27 2014/

SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)...
SHOWERS AND THUNDERSTORMS HAVE BEGUN TO REDEVELOP WHERE SKIES HAVE
CLEARED THIS AFTERNOON. ATMOSPHERE IS SUFFICIENTLY BUOYANT WITH
ENOUGH VERTICAL WIND SHEAR TO PRODUCE ISOLATED SEVERE
THUNDERSTORMS. HAVE ISSUED SEVERE THUNDERSTORM WATCH FOR LLANO...
BURNET...AND WILLIAMSON COUNTIES UNTIL 11 PM THIS EVENING. THE
MAIN THREAT IN THIS AREA WILL BE LARGE HAIL AND DAMAGING WINDS. IN
THE SOUTH CENTRAL PART OF THE CWA...THE WIND SHEAR LOOKS A LITTLE
STRONGER AND THERE IS A THREAT OF TORNADOES.

FOR THE REST OF THE PERIOD...UPPER AIR ANALYSIS THIS MORNING
SHOWED A CLOSED LOW MOVING ACROSS THE TEXAS/OKLAHOMA BORDER WITH A
WESTERLY JET STREAK ACROSS SOUTH TEXAS. MID-LEVEL DRY AIR MOVING
INTO OUR CWA ON THE SOUTHSIDE OF THE UPPER LOW IS EVIDENT ON WATER
VAPOR SATELLITE IMAGERY. THERE IS STILL SIGNIFICANT MOISTURE ON
THE BACKSIDE OF THE LOW. AT THE SURFACE...THE PRESSURE FIELD IS
SOMEWHAT ILL DEFINED AND THE WINDS ARE LIGHT AND VARIABLE ACROSS
THE REGION. LOW LEVEL AIR IS STILL VERY MOIST WITH DEW POINTS FROM
THE UPPER 60S TO MID 70S. MORNING SOUNDINGS REFLECT THE DRIER
ATMOSPHERE WITH PWS DOWN ABOUT 0.5 INCHES FROM 24 HOURS AGO AT
BOTH DRT AND CRP. MODELS ARE IN GOOD AGREEMENT ON MOVEMENT OF
UPPER LOW INTO NORTHERN LOUISIANA DURING THIS PERIOD. AS THIS
HAPPENS WE WILL CONTINUE TO HAVE CHANCES FOR SHOWERS AND
THUNDERSTORMS MAINLY ACROSS THE EAST. WITH PW DOWN... DO NOT
EXPECT HEAVY RAIN. THE SLOW MOVING UPPER LOW WILL MEAN SLIGHT
CHANCES OF SHOWERS AND THUNDERSTORMS ACROSS OUR EASTERN COUNTIES
THROUGH THE PERIOD.

LONG TERM (THURSDAY THROUGH TUESDAY)...
WILL SEND ANOTHER AFD TO COVER LONG TERM SHORTLY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              68  86  69  89  69 /  40  10  10  20  20
AUSTIN BERGSTROM INTL AIRPORT  67  85  67  88  67 /  40  10  10  20  20
NEW BRAUNFELS MUNI AIRPORT     68  88  67  89  67 /  30  10  10  20  10
BURNET MUNI AIRPORT            66  84  66  86  67 /  30  10  10  20  10
DEL RIO INTL AIRPORT           71  95  71  94  73 /  -   -   -   -   -
GEORGETOWN MUNI AIRPORT        67  84  69  86  69 /  40  10  10  20  20
HONDO MUNI AIRPORT             68  94  70  94  70 /  20  10  -   10  10
SAN MARCOS MUNI AIRPORT        67  86  67  88  67 /  40  10  10  20  20
LA GRANGE - FAYETTE REGIONAL   70  86  69  87  69 /  50  40  10  40  20
SAN ANTONIO INTL AIRPORT       69  89  70  90  70 /  30  10  -   20  10
STINSON MUNI AIRPORT           69  91  70  92  70 /  20  10  -   10  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...10
SYNOPTIC/GRIDS...04
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 27, 6:03 PM CDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
603 PM CDT TUE MAY 27 2014

TXZ171>173-183>194-202>209-217>225-228-282315-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
603 PM CDT TUE MAY 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
TEXAS.

.DAY ONE...TONIGHT

...TORNADO WATCH IN EFFECT UNTIL 11 PM...
...SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 11 PM...

ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED THIS
EVENING. THE MAIN THREATS WILL BE DAMAGING WINDS OF 60 MPH OR
GREATER AND LARGE HAIL ONE INCH OR GREATER. ISOLATED TORNADOES ARE
ALSO POSSIBLE.

LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...BUT WIDESPREAD FLOODING
IS NOT EXPECTED. THERE COULD BE LOCAL FLOODING OR PONDING OF WATER
ESPECIALLY IN LOW LYING AREAS AND POORLY DRAINED LOCATIONS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS OF HAIL OR WIND DAMAGE WOULD BE GREATLY
APPRECIATED THIS EVENING.

In the hours before

Local storm report, May 27, 6:23 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
623 PM CDT TUE MAY 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             3 NW MICO               29.56N  98.97W
05/27/2014  E0.25 INCH       BANDERA            TX   PUBLIC

&&

EVENT NUMBER EWX1400507

SBS
Special weather statement, May 27, 6:37 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
637 PM CDT TUE MAY 27 2014

TXZ189-280030-
KENDALL-
637 PM CDT TUE MAY 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR KENDALL COUNTY UNTIL 730 PM
CDT...

AT 634 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR WARING...OR 7 MILES EAST OF COMFORT...MOVING
SOUTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BOERNE...
  WARING...
  SISTERDALE...
  WELFARE...
  NELSON CITY...
  WALNUT GROVE...
  KREUTZBERG...
  CROWN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 2986 9852 2974 9876 3000 9893 3010 9875
TIME...MOT...LOC 2338Z 327DEG 15KT 2997 9878
Local storm report, May 27, 6:54 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
654 PM CDT TUE MAY 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     HAIL             3 W RIO MEDINA          29.43N  98.93W
05/27/2014  E1.25 INCH       MEDINA             TX   TRAINED SPOTTER

            HAIL FELL FOR 4 TO 7 MINUTES. ALSO...A WALL CLOUD WAS
            OBSERVED 5 TO 7 MILES AWAY

&&

EVENT NUMBER EWX1400508

SBS
Local storm report, May 27, 6:59 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
659 PM CDT TUE MAY 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             14 ENE HONDO            29.43N  98.94W
05/27/2014  E1.25 INCH       MEDINA             TX   COCORAHS

&&

EVENT NUMBER EWX1400509

SBS
Local storm report, May 27, 7:02 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
702 PM CDT TUE MAY 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             1 W CASTROVILLE         29.35N  98.89W
05/27/2014  E1.00 INCH       MEDINA             TX   EMERGENCY MNGR

&&

EVENT NUMBER EWX1400510

SBS
Local storm report, May 27, 7:31 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
731 PM CDT TUE MAY 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             5 NE BUCHANAN DAM       30.85N  98.38W
05/27/2014  E0.88 INCH       BURNET             TX   AMATEUR RADIO

&&

EVENT NUMBER EWX1400511

SBS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:01 PM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Travis44 min
May 27, 8:23 PM CDTRiver Flood WarningEWXFrio48 hr
May 27, 8:26 PM CDTSevere Thunderstorm WarningEWXCaldwell, Guadalupe, Hays, Travis64 min
May 27, 9:30 PM CDTSpecial Weather StatementEWXCaldwell45 min
May 27, 9:59 PM CDTSpecial Weather StatementEWXWilliamson46 min
May 27, 10:35 PM CDTSevere Thunderstorm WarningEWXHays, Travis55 min
May 27, 11:23 PM CDTSpecial Weather StatementEWXCaldwell37 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.